as i go to bed i get very bad stabing pain as if somthing is pinching my nerves in my shoulder blade,i wake-up screaming in pain and its going on for over 3 weeks now ,i hate to go to E.R but i only sleep 1or 2 hours then it happens agian all night,even if i sleep in a chair-nothing helps this pain!
20 Feb 2011
Sounds like you have a pinched nerve probably from a bad muscle spasm. Since it has been going on for so long, you need to seek medical advice. Can you get to a doctor?
Something as simple as heat applied to the site may help. Do you remember injuring it or did it start hurting out of the blue?
Hard for me to make suggestions without knowing what the problem really is but try some heat and see what happens.
Keep me posted.
12 Mar 2011
My husband went through this for months, his shoulder being in so much pain and keeping him awake at night as well as my father had the same symptoms years ago when in the service... both were given a cortisone shot strait into the muscle down to the bone area, just one injection and it cleared it up almost immediately... This is the only medical treatment that I have heard of over the years with males ranging in ages from early 30's to their 50's and they all say it is like having a new shoulder... blaze22
12 Mar 2011
I am going to share this with you 6 weeks ago we had an Ice storm rage through the state where I live I had no choice but to get out and I fell on the wooden deck we have, I crushed a port that is within the left side of my chest, also it felt like I had my whole body have electricity shoot right through it, I have had X-rays, MRI's and finally found a disk that is messed up, they had to give me Opana so strong they were afraid it was going to stop my breathing, on the last visit to the doctor (she's is seeing me 1-2 times a week and the insurance only pays once a month) she placed me on Ibuprofen 800mg every 6 hours (with Prilosec to protect my stomach) once I started this I begin to improve, I thought the horrible pain was never going to stop so I understand exactly what you are saying, it wears you out, you don't want to eat, you can't sleep it has your life turned upside down, I think I have a good doctor who really cares and wants the best for me,
maybe you could ask you doctor if there is a chance that something like this might improve things for you, but only do so at the advice of your doctor
12 Mar 2011
Simply - I take it you do not have adequate insurance coverage? Is that why you are thinking of going to the ER?
If you do have ins., and cannot wait to see a GP on Monday, perhaps your town has ans Urgent Care Clinic - they are cheaper than an ER.
For two years I took Naproxin (with Protonix for my stomach), til I thought, what the heck, and stopped taking them only to find out my shoulder was no longer excruciating. Ibuprofin is from the same family of drugs as Naproxin, and you should definitely take the Prilosec with Ibuprofin - if you decide to try that route.
It turns out I had a couple of slipped disks, but that took a cervical MRI or whatever to reveal. Because it started bothering me again, instead of taking stomach eating Naproxyn, I have been going to physical therapy. If you do not have insurance, at home you could lay with a heating pad under your shoulder, see a licensed masseusse (negotiate price), and perhaps you can find on the web - therapuetic exersizes you could do to strengthen your neck and shoulders - at least, that is what I do at PT, in addition to UV therapy.
As for other medication - I occassionaly take a Vicodin, but that is when everything is hurting after a particularly active day, and I also take Roboxin - a muscle relaxant, sometimes.
I am not to hot on the VIcodin, and asked my Dr. to give me something else, but he said this would be best. I had been on Darvocet, which was perfect, but the FDA pulled it... something about heart attacks, I think... oh, yay...
13 Mar 2011
sounds to me like you may have a damaged rotor cuff !thats the way mine hurt until i had surgery to fixed the rotor cuff and i also had nerve damage and muscle damage !i have had surgery on both of my shoulders and can't say that i'm pain free but they don't hurt nearly as they did before surgery!
please get to a doctor and get help .you deserve not to be in pain!good luck& God bless!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After 7 days I stopped Levaquin but I woke up this morning with the most severe pain in my right shoulder and neck that I have ever experienced. I ...
1 answer • 24 Oct 2011
... constant pain. I have developed an low ogygen level, found in taking a sleep test. At the time I was and am taking 4 10mg lortab a day... I also ...
1 answer • 27 Oct 2011
the pain is also tender to the touch to the closed eyelid. feel ill with the need to lay down but unable to sleep. are these normal side effects or ...
0 answers • 15 Jul 2014